# SDR IXXA070036O

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 80,560 hours, 24,743 cycles
- Engine: Pwa JT3D7
- Engine time: 47,744 hours, 15,514 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 71128721
- Part serial: CK54550
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 47,744 hours, 15,514 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FROM WSAP TO RJTY NR 1 ENGINE LOST POWER EPR REDUCED 1.2 AND FUEL FLOW DECREASED 1000 POUNDS PER HOUR.  THE CREW PERFORMED THE ENGINE SHUTDOWN CHECKLIST AND SHUTDOWN THE ENGINE, THE AIRCRAFT LANDED AT RJTY WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND USING PROPER TECHNICAL DATA, REPLACED THE FUEL CONTROL.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
